MathSciNet Relay Station
MathSciNet bibliographic data
MR2541030 11H06 (11D09 11M41 11N25 11R42)
Fukshansky, Lenny On similarity classes of well-rounded sublattices of $\Bbb Z^2$. J. Number Theory 129 (2009), no. 10, 2530–2556.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement